# SDR SIMA200316007

- Difficulty date: May 29, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522461003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE LEFT FLOORBEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUTOUT A 4 INCH SECTION OF DAMAGE FLOORBEAM AND TREATED THE BARE METAL.  FABRICATED AN EXTERNAL ANGLE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM EMB 145/1142 REV 21, CHAPTERS 53-21-10 FIGURE 201 SHEET 1.  (M)
